ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2011 , Volume 31 , Issue 2

Select all articles

Export/Reference:

Exponentially small splitting of separatrices in the perturbed McMillan map
Pau Martín, David Sauzin and Tere M. Seara
2011, 31(2): 301-372 doi: 10.3934/dcds.2011.31.301 +[Abstract](1043) +[PDF](1074.8KB)
Periodic solutions of resonant systems with rapidly rotating nonlinearities
Pablo Amster and Mónica Clapp
2011, 31(2): 373-383 doi: 10.3934/dcds.2011.31.373 +[Abstract](957) +[PDF](388.5KB)
On $C^0$-variational solutions for Hamilton-Jacobi equations
Olga Bernardi and Franco Cardin
2011, 31(2): 385-406 doi: 10.3934/dcds.2011.31.385 +[Abstract](987) +[PDF](460.0KB)
Rates of decay for the wave systems with time dependent damping
Moez Daoulatli
2011, 31(2): 407-443 doi: 10.3934/dcds.2011.31.407 +[Abstract](1087) +[PDF](539.6KB)
Exponential attractors for lattice dynamical systems in weighted spaces
Xiaoying Han
2011, 31(2): 445-467 doi: 10.3934/dcds.2011.31.445 +[Abstract](1140) +[PDF](472.7KB)
On well-posedness of the Degasperis-Procesi equation
A. Alexandrou Himonas and Curtis Holliman
2011, 31(2): 469-488 doi: 10.3934/dcds.2011.31.469 +[Abstract](1697) +[PDF](447.3KB)
Simple waves and pressure delta waves for a Chaplygin gas in two-dimensions
Geng Lai, Wancheng Sheng and Yuxi Zheng
2011, 31(2): 489-523 doi: 10.3934/dcds.2011.31.489 +[Abstract](1082) +[PDF](679.1KB)
Two dimensional invisibility cloaking via transformation optics
Hongyu Liu and Ting Zhou
2011, 31(2): 525-543 doi: 10.3934/dcds.2011.31.525 +[Abstract](907) +[PDF](447.6KB)
Topological pressure and topological entropy of a semigroup of maps
Dongkui Ma and Min Wu
2011, 31(2): 545-556 doi: 10.3934/dcds.2011.31.545 +[Abstract](1208) +[PDF](185.5KB)
On some exotic Schottky groups
Marc Peigné
2011, 31(2): 559-579 doi: 10.3934/dcds.2011.31.559 +[Abstract](929) +[PDF](489.9KB)
Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data
Joana Terra and Noemi Wolanski
2011, 31(2): 581-605 doi: 10.3934/dcds.2011.31.581 +[Abstract](983) +[PDF](491.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]